| Model Number |
328466 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer left voicemail requesting a call back regarding a problem she is having with the syringes.Consumer stated, she could not draw her insulin.3 syringes affected.Lot: 3332023.Catalog: 328466.Date of event: unknown.Samples: no cl.
Additional Manufacturer Narrative
3 syringes affected.Medwatch section c for the affected product is attached.